# SDR AALA2009010300149

- Difficulty date: January 3, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

MDE INFLIGHT - CREW REPORTED OVER TEMPERATURE INDICATION ON ENGINE NUMBER ONE PASSING VECTOR ONE.  PERFORMED EMERGENCY SHUTDOWN OF ENGINE NUMBER ONE.  RETURNED TO MDE AND LANDED OVERWEIGHT WITH HOT BRAKES.  RIGHT MAIN BRAKES PLUGS MELTED.  UNABLE TO MOVE AIRCRAFT FROM PAD.  SINGLE ENGINE TIME 26 MINUTES.  FOUND NUMBER ONE ENGINE HIGH PRESSURE COMPRESSOR BLADES STAGES 4 THROUGH 9 DAMAGED.  REPLACED NUMBER ONE ENGINE 07 JAN 2009 AT MDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
